U.S. doctors online nowAsk doctors free
Bahrain
A 26-year-old female asked:

i am using super calcium with vitamin d 600mg calcium 400 iu vitamin d two tablet after meal but win i take it i feel pain in my stomach what can i do?

1 doctor answer1 doctor weighed in
Dr. Sudhir Bansal
Endocrinology 75 years experience
Calcium GI symptoms: Calcium replacement can cause GI symptoms try getting chewable form of calcium also you can use vitamin d alone and adjust diet to provide calcium.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 41-year-old member asked:
2 doctor answers3 doctors weighed in
A 33-year-old female asked:
1 doctor answer3 doctors weighed in
A 33-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.